Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14781
Title: Stable strong and total parametrized dualities for dc optimization problems in locally convex spaces
Authors: Li, G
Yang, X 
Zhou, Y
Keywords: Conjugate functions
Epigraph
DC programming
Issue Date: 2013
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2013, v. 9, no. 3, p. 671-687 How to cite?
Journal: Journal of industrial and management optimization 
Abstract: By using properties of dualizing parametrization functions, Lagrangian functions and the epigraph technique, some sufficient and necessary conditions of the stable strong duality and strong total duality for a class of DC optimization problems are established.
URI: http://hdl.handle.net/10397/14781
ISSN: 1547-5816
EISSN: 1553-166X
DOI: 10.3934/jimo.2013.9.671
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
1
Citations as of Sep 22, 2017

Page view(s)

27
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.